# SDR DXTA2024091100495

- Difficulty date: September 9, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N827QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000067
- Aircraft time: 2,865 hours, 1,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH THE AIRCRAFT POWERED UP AND THE EMERGENCY LIGHTS ARE IN THE ARM POSITION AND THE PAX SAFETY SWITCH IS TURNED ON, THE 3 EXIT LIGHTS DO NOT ILLUMINATE.  WE RAN THE EMERGENCY LIGHTS FAILED PREFLIGHT TEST / RECHARGE PROCEDURE IN THE QRH (25X) WITH SAME RESULT. THE LIGHTS DO ILLUMINATE NORMALLY WHEN THE 3 EMERGENCY LIGHTS SWITCH IS IN THE ON POSITION AND ALSO WHEN THE AIRCRAFT IS POWERED DOWN COMPLETELY, THEY ILLUMINATE NORMALLY IN THE ARM POSITION. BUT, WITH POWER ON THE AIRCRAFT AND EMERGENCY LIGHT SWITCH IS IN THE ARM POSITION, AND PASSENGER SAFETY SWITCH IS ON, THE 3 EXIT LIGHTS DO NOT ILLUMINATE AS THEY NORMALLY DO. CORRECTIVE ACTION: SWAPPED #1 & #2 EMERGENCY BATTERY PACKS. PERFORMED TC-FLT-33-1001 EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE. ALL OPS CHECK GOOD. WORK DONE IAW CE-700 AMM 33-50-00.
